74.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hot Flushes again!

3 REPLIES 3
Guest user
Not applicable

Re: Hot Flushes again!

Hi Anthi, thanks for your reply, it has reassured me that it's not something more sinister - you know how our minds work after BC - every litle ache, pain, symptom and we think the very worst - at least I do! Hope things go OK for you when you go onto Tamoxifen, and your hot flushes don't get any worse. Best of luck.

Love and hugs, Jean

Re: Hot Flushes again!

Hello Jean

I've been having dreadful hot flushes. I stopped my HRT when I was diagnosed last December and they have gradually got worse and worse although some of them could be chemo sweats as I've only just finished chemo - I shall find out once I've got over the last chemo. I shall be starting Tamoxifen soon which I am dreading. My onc has put me on Effexor to try and help with the flushes but it's not doing very much at the moment.

But even without the Tamoxifen yes I have a very similar sensation to the one you describe in my chest just before the flush starts. I feel very very ill for just a couple of moments as if I'm going to faint and short of breath and then the flush proper comes on. It's really unpleasant.

Best wishes
Love Anthi

Guest user
Not applicable

Re: Hot Flushes again!

Hot Flushes again! Hi,

Am currently on tamoxifen and suffering the dreaded hot flushes - but just before one starts I've noticed that I get a weird, almost breathless, sensation in my chest. This passes after a moment or so when the flush subsides. Just wondered if anyone else had experienced anything like this, would be grateful for your replies.

Love Jean xx

Guest user
Not applicable

Hot Flushes again!

Hot Flushes again!